# SDR AALA200802719

- Difficulty date: October 11, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 58,588 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 25613
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 18 TO 21 INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD BIN SEAT ROW 20 FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 18 TO 21. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
